I recently had a mono-focal implant for a cataract in my right eye and have very good vision, but there are times I feel the edge of the lens on my lower lid - almost like wearing a soft lens. It looks like the lower corner of the lens gets nudged by the lid. When I open my eye very wide, you can see the lens flutter in the lower inside corner, not near the lids at all.
It doesn't appear to affect my vision, but I wonder if it is responsible for some eye fatigue. Is this normal or is there an settling in period?
I've had two successful iol implants and my experience with both was that there is a settling-in period, as you put it: For several months, I'd experience a kind of 'wobbly' sensation or awareness of part of the lens if I looked in certain directions. This was especially noticeable under fluorescent light, for some reason.
For me, this gradually went away altogether. If your problem continues to bother you, go back to your docs and specifically--that is, using specific language--tell them what you're experiencing and ask for an explanation. My own surgeon said the lens capsule shrinks up more snugly to the implant as healing progresses.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.